Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Necessary Conditions and Sufficient Conditions for Global Existence in the Nonlinear Schrödinger Equation

Bégout, Pascal (2002) Necessary Conditions and Sufficient Conditions for Global Existence in the Nonlinear Schrödinger Equation. Advances in mathematical sciences and applications, 12 (2). pp. 817-827.

[img]
Preview
Text
Download (317kB) | Preview

Abstract

In this paper, we consider the nonlinear Schrödinger equation with the super critical power of nonlinearity in the attractive case. We give a sufficient condition and a necessary condition to obtain global or blowing up solutions. These conditions coincide in the critical case, thereby extending the results of Weinstein [26,27]. Furthermore, we improve a blow-up condition.

Item Type: Article
Language: English
Date: 2002
Refereed: Yes
Uncontrolled Keywords: Necessary condition, Sufficient condition, Blow-up, Global existence
Subjects: G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse
Site: UT1
Date Deposited: 26 May 2020 13:43
Last Modified: 26 May 2020 13:43
URI: http://publications.ut-capitole.fr/id/eprint/35019

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year